UNIGE document Scientific Article
previous document  unige:12129  next document
add to browser collection
Title

A lower bound on the growth of word haperbolic groups

Authors
Lysenok, I. G.
Published in Journal of the London Mathematical Society. 2006, vol. 73, no. 2, p. 109-125
Abstract We give a linear lower bound on the exponential growth rate of a non-elementary subgroup of a word hyperbolic group, with respect to the number of generators for the subgroup.
Identifiers
Full text
Structures
Citation
(ISO format)
ARZHANTSEVA, Goulnara N., LYSENOK, I. G. A lower bound on the growth of word haperbolic groups. In: Journal of the London Mathematical Society, 2006, vol. 73, n° 2, p. 109-125. https://archive-ouverte.unige.ch/unige:12129

170 hits

0 download

Update

Deposited on : 2010-10-18

Export document
Format :
Citation style :